# SDR 2008UALA00871

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK AT BS 664 IS CRACKED ON FWD EDGE OF CORRIGATION LBL32.  INSTALLED EXTERNAL DOUBLER & FILLER REPAIR COMMON TO PRESSURE DECK IAW MM 53-21-98. AC OK FOR SERVICE.
